# SDR DL72S011499

- Difficulty date: September 6, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N805EA
- Make and model: Boeing 727225A
- Aircraft serial: 22436
- Aircraft time: 48,577 hours, 30,037 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Stringer
- Condition: Cracked
- Location: Str 6r Sta 6.372
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB STR 6R CRACKED @ STA 6.372                        REPAIRED PER M/M 55-30-000-8 FIG 803
